... can it be? The pills are tapered and don't cut well. I took a half and that night had the most severe nausea I've ever had in my life. Don't know if it was the pill or if I just happened to come down with stomach flu. I wondered if it is important not to damage the coating on the pill. Does anybody know?
It should not be cut and this is probably why it gave you nausea. It is an enteric coating tablet without scoring. When they are coated like that, its so it is digested further on in the digestive tract, thus lessening the effect on the stomach. You should not be cutting your dose unless the dr has told you to. If it is causing side effects at 80mg you should see him and discuss it.
- Uloric Information for Consumers
- Uloric Information for Healthcare Professionals (includes dosage details)
- Side Effects of Uloric (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Sep 2010 • 1 answer
How soon should a severe headache nausea and vomiting on gilenya be reported ive had this for3 days?
Posted 31 Jul 2011 • 1 answer
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
Posted 29 Jan 2014 • 1 answer
Posted 8 May 2014 • 3 answers
Posted 14 Jun 2015 • 2 answers